# SDR 2014FA0000312

- Difficulty date: May 14, 2014
- Submitted: May 14, 2014
- Operation: General aviation
- Aircraft: N803MR
- Make and model: Dhav DHC8202
- Aircraft serial: 626
- Aircraft time: 4,356 hours, 2,021 cycles
- Engine: Pwa PW123D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 222-252
- Part time: 4,356 hours, 2,021 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MECHANIC DISCOVERED A LARGE CRACK IN THE SKIN BETWEEN BS 222-252.3.  CRACK IS 13.5" IN OVERALL LENGTH.  THE DAMAGED AREA IS AFT OF CAMERA AND WAS CAUSED BY A VHF ANTENNA THAT IS IN THE PATH OF DISTURBED AIR FLOWING AROUND THE CAMERA.
